# SDR UPS04242316

- Difficulty date: April 26, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pulley Bracket
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACKS ON RUDDER TRIM CABLE PULLEY BRACKET IN AIRSTAIRS AREA BS 1203 RT HFEC C/W, DERIVETED BRACKET, FAB BRACKET IAW SRM 51-20-01, BRACKET INSTALLED.
